MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; BD Q-SYTE EXT SET, LUER-LOK 6 IN MICRO BORE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; BD Q-SYTE EXT SET, LUER-LOK 6 IN MICRO BORE
Catalog Number 385102
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd q-syte ext set, luer-lok 6 in micro bore component damage and leaked the patient, diagnosed with premature infant disease, was administered a needle-free closed infusion connector with a diaphragm valve manufactured by becton dickinson medical devices (shanghai) co., ltd.On (b)(6) 2025.The connector was replaced on (b)(6).On the morning of (b)(6), leakage occurred at the connector during routine saline flushing.Upon close inspection, a rupture in the diaphragm valve was identified.Upon learning of this, the nurse took measures including replacing the septum-type needle-free closed infusion connector.
 
Additional Manufacturer Narrative
Investigation results: bd was not able to confirm the customer¿s indicated failure mode since no photo nor sample was provided to perform a proper investigation.An investigation on the actual device would be necessary to confirm the reported failure mode.Quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.No related quality issues or deviations were found during the manufacture of the subassembly batches.

Brand Name
Q-SYTE
Common Device Name
BD Q-SYTE EXT SET, LUER-LOK 6 IN MICRO BORE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24005752
Report Number9610847-2025-00497
Device Sequence Number14639243
Product Code FPA
UDI-Device Identifier00382903851027
UDI-Public(01)00382903851027(17)290430(10)4180049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385102
Device Lot Number4180049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown